# SDR 98ZZZM125

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR NR 3 LEFT TRACK SHOWS LEVEL 2 CORROSION STATION 300.  REMOVED AND REPLACED NR 3 LEFT TRACK AS PER SRM 53-3-7.  (M)
